# SDR ASOA201706261711

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,797 hours, 24,751 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25R STRINGER SPLICE HAS CORROSION BETWEEN FS333-349. REMOVED AND REPLACED STRINGER SPLICE AT 25R FS333 IAW SRM 51-42-06-001-001-A01 AND DRAWING SH670-32420 REV E.
